# SDR 96UAL900427

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7459U
- Make and model: Boeing 727222
- Aircraft serial: 21913
- Engine: Pwa JT8D15
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Rod
- Part number: 69295273
- Condition: Cracked
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR VIBRATION AFTER LIFT OFF.  RETURNED TO BOSTON.  SUPPLEMENTAL DATA UPDATE:  FOUND RIGHT HAND NOSE LANDING GEAR DOOR OPERATOR ROD CRACKED.  REPLACED ROD.
